# SDR ASAA2020010731769

- Difficulty date: January 5, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 45,737 hours, 13,719 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON DESCENT OUT OF FL25000. GROUNDED - YES. REF B737-800 FIM TASK 21-62 TASK 842, BOTH PZTC BITE TESTS GOOD. VERIFIED PACKS OPS CHECKED NORMAL ON GND W/O FAULTS. REMOVED MEL 21-21G, C/N 05042592.
